It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Sexual Health - Men Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 02-04-2008, 09:01 AM   #1
Junior Member
(male)
 
Join Date: Apr 2005
Posts: 26
MossBurn HB User
Keep losing erections

Hello, Im just like everyone else on this board, i keep losing my erection whenever i have sex my girl...

I'am 23 yr old, we only tried to have sex 3 or 4 times though.. so i decided to go doctor, and find whats wrong with me..

They ran a ton of test on me, and they said i was in great health, so my docotor told me that it was performance anxiety....

So she prescribe me xanax, i havent taken the xanax yet, before sex so the other night my girl and me tried having sex again...

I felt comfortable, and didnt feel nervous or nothing, so i felt i didnt need the xanax, but everytime i get up.. And we start havin sex, maybe like 5mins later it'll slip out and go soft.....

So do you think i should try taking the xanax, before sex as a extra precaution???

Im really tired of this problem..

Last edited by Mod-S4; 02-04-2008 at 09:36 PM. Reason: Please do not use vulgar language on these boards. Thanks.

 
Old 02-05-2008, 07:54 AM   #2
Junior Member
(male)
 
Join Date: Apr 2005
Posts: 26
MossBurn HB User
Re: Keep losing erections

help anyone?

 
Sponsors Lightbulb
   
Old 02-05-2008, 08:38 PM   #3
Veteran
(male)
 
Join Date: Sep 2007
Location: AZ
Posts: 328
AZMan07 HB UserAZMan07 HB User
Re: Keep losing erections

MossBurn,
Seriously, I don't trust doctors that say I am in great health but don't show me my test results. Too many just look for either the H or the L on the tests without looking for the subtleties and the borderline results.

And Xanax?!!!
Was this your regular doctor or a psychiatrist? Xanax for performance anxiety? I don't think so. That is for Panic Attacks and poeple who generally cannot function in everyday life due to their high anxiety and depression. It is certainly not for someone who simply goes soft during intercourse!

Dump that doctor and the pills and find yourself a male doctor and be honest with him as to what is happening. I'll bet he will prescribe an ED drug short term just to see if it resolves your problem. Then, he may order other tests. Keep us posted.

 
Old 02-05-2008, 09:41 PM   #4
Junior Member
(male)
 
Join Date: Apr 2005
Posts: 26
MossBurn HB User
Re: Keep losing erections

but the doctor told me that anxiety/panic attacks can kill an erection.

 
Old 02-06-2008, 09:23 AM   #5
Member
(male)
 
Join Date: Aug 2007
Location: Dallas, Texas, USA
Posts: 85
larbec7 HB User
Re: Keep losing erections

okay, we need some more info here. What meds are you taking or have taken? For example....steroids can cause you to not get a hard on and so can Xanax....dumb doctor. A lot is mental and your trying to make the big guy come to attention. Have you tried yohimbe, viagra or any hormone enhancement drug? Has she tried going down on you and voce versa?

 
Old 02-06-2008, 10:48 PM   #6
Junior Member
(male)
 
Join Date: Apr 2005
Posts: 26
MossBurn HB User
Re: Keep losing erections

i havent taken no drugs, she said my problem is pyhcological..

She its performance anxiety, thats why she prescribed the xanax..

To calm me down, and cut the anxiety.

 
Old 02-07-2008, 01:26 PM   #7
Member
(male)
 
Join Date: Aug 2007
Location: Dallas, Texas, USA
Posts: 85
larbec7 HB User
Re: Keep losing erections

Hey bro, not to be mean BUT we have answered your question. You are not listening. Get an endocrinologist and do what we say to do.

What type of answer are you looking for?

 
Old 02-08-2008, 08:55 AM   #8
Senior Veteran
(male)
 
Join Date: Oct 2003
Location: Rocking IN. USA
Posts: 1,051
Hoop HB UserHoop HB User
Re: Keep losing erections

If you feel comfortable and you are not nervous at all, then it is not an anxiety issue and no, I am not a doctor, but I don't need to be one to use common sense.

I think a safer bet to help with your issue would have been for your doctor to prescribe you Viagra, Cialis, or Levitra... or better yet, ask the doc for free samples of each to try out.... but Xanax?


HOOP! ( take an asprin and don't bother me in the morning!)

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
boyfriend can't get/keep it up digmusic Sexual Health - General 13 01-11-2010 07:19 AM
22 years old, no libido, few erections - please help me find a solution Bin_man Sexual Health - Men 1 02-27-2009 04:44 AM
Zinc supplements and morning erections fwa1981 Sexual Health - Men 3 07-22-2008 09:27 AM
Erections at night Dave56789 Sexual Health - Men 1 04-24-2008 12:44 PM
to many erections joe_blo Sexual Health - Men 20 02-23-2006 10:58 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Fles (14), mc7 (10), wachix (7), Bob652 (7), tommy124 (6), Vanilla Kiss (6), Mod-S4 (5), Just Tell Me (5), aowshea (5), keil (4)

Site Wide Totals

teteri66 (1180), MSJayhawk (1013), Apollo123 (910), Titchou (859), janewhite1 (823), Gabriel (763), ladybud (755), midwest1 (671), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 01:54 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!